# SDR SWAA2022101459521

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 50,822 hours, 27,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1675
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DRIVEN FROM BATTERY PACK M01675 FWD ENTRY FOUND INOP.  REMOVED AND REPLACED FWD ENTRY BATTERY PACK M01675; OPS CHECK GOOD.
